After I had my daughter I went on the Depo shot I loved the conveinence of going in every 3 months getting a shot and not having to worry about it. Ive been on it for a year but have had side effects that outway its conveinence. Since I have been on it I have absolutely no sex drive which has caused problems in my relationship as well as I recently had heavy bleeding for a month straight. My doctor would like me to go on the pill but when I was on it I forgot it all the time. An IUD scares me a little because of its ability to possibly cause scaring in the uterus making it more difficult to have children in the future plus we want to try again in 3 years and it lasts 5. If anyone has suggestions it would be highly appreciated!
Answer by rkoloms at 5:07 PM on Aug. 8, 2009
Answer by luvbnmomnwife at 8:12 PM on Aug. 8, 2009
Next question overall
My whole pregnancy I wasn't afraid of labor at all, now I'm SO close, and I'm...
Featured Posts in All Groups